# SDR UPS97824941

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FUSELAGE STATION L29L HAS CORRODED Z-FITTING AND FASTENERS FLC.  REMOVED FASTENERS AREA IN Z-FITTING FOUND TO BE CRACKED.  REMOVED FITTING, FABRICATED REPAIR ANGLES IAW DC8 SRM 53-2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  DRILLED FITTING IAW DC8 SRM 51-1-24, INSTALLED FITTING IAW DC8 SRMN 51-1-20D.
